Doctor insights on:
Words Of Encouragement Or Motivation To Someone Suffering From Addiction
Addiction is a condition in which a person has a strong, persistent physical and psychological need for a habit-forming substance (such as alcohol, cigarettes, or cocaine) or an activity (such as gambling). The person usually suffers physical or psychological withdrawal symptoms if he is unable to continue getting what ...Read more
What do you advise if I'm suffering pentazocine addiction after prolong use of this drug from last 5years. can any one help me?
Same as any other: opiate. There is lots of help available to people with opiate addiction, whether it is Talwin, heroin or oxycodone. Pentazocine produces a high level of psychological dependency, but much less physical dependency, so withdrawal isn't usually an issue. Your PCP can refer you, or you can google chemical dependency programs in your area. Narcotics Anonymous is free and available. ...Read more
My bro suffering from codein addiction. He wants to quit but he feels very lousy and drowsy without. That is why he is compelled to have codein again.
Ask yourself...: Is my pain med use causing problems in my work, school, physical, finances or relationships ? Have i been taking meds exactly as prescribed ? Am i needing increasing amounts of the meds to stem withdrawal symptoms ? Have i used meds for any other purpose besides pain relief ? "just impulse pain pill abuse" can kill you. Seek help. Treatment works. ...Read more
I am suffering from little energy and motivation and always feel tired. Is this medical or psychological problem or am i just lazy?
Get evaluated: Your sx could be either medical, psychological, or both. You have to rule out medical causes first:i would recommend contacting your physician asking for complete work up. If results are normal, then you might want to speak to a psychologist to figure out what causing stress. If there's abnormality, you still might want to enlist help of a psychologist to improve coping. ...Read more
I feel sleepy most of the day and i cannot do any thing. In other words, I have no motivation to do any thing. My sexual desire is also not good. What should I do?
Depression: Depression can cause these symptoms; alcohol and drugs can also. So can many other illnesses. You can get help by starting with your family physician for a thorough health review, and dealing with any problems that might show up. If depression seems likely, your doctor may also want you to work with a psychiatrist for more long-term treatment. Psychotherapy would be a big part of this. ...Read moreSee 2 more doctor answers
Im suffering from lyrica addiction for a year, a pharmacist adviced me to use Neurontin to get rid of lyrica withdrawls. Would it really help?
Probably. : The drugs are very similar. Pregabalin (lyrica) has some habit forming potential that Neurontin (gabapentin) doesn't appear to have. We use both drugs to treat pain syndromes such as neuropathic pain, post-hermetic neuralgia; fibromyalgia, etc. Talk with your doctor about it. Good luck. ...Read moreSee 2 more doctor answers
Been suffering with lhermittes for a month (mris brain&c ok). Could a 5 year addiction to nicotine gum (15x2mg daily) cause vitamin B12 deficiency?
Unrelated. : I think you are saying you have been suffering with lhermitte's sign, and there are no findings on brain and c-spine mris to justify your symptoms. You know that b-12 deficiency can cause it, so you wonder if nicotine gum has caused that. No. Start by talking to your doc about whether you have a b-12 deficiency. Some people simply can't absorb b-12. Ssri discontinuation can also cause lhermitte's. ...Read more
"hitting bottom": People in alcohol recovery (aa) say that addicts have to "hit bottom" before they accept the need to change. This varies from person to person... It could be a spouse leaving, losing a job, a medical complication, getting arrested, etc. Whatever it is, the person can't accept it, and becomes motivated to stop using the addictive substance. ...Read moreSee 2 more doctor answers
- Talk to a doctor live online for free
- Is there a way to get rid of the smell from your fart or your burp?
- Can the use of lsd or psychedelic mushrooms cause someone to then have hirsutism?
- Words of encouragement to mom with cancer
- Ask a doctor a question free online
- Talk to an addiction specialist online for free